| Model Number |
VTICM5 12.1 (-5.5/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.The lens was erxplanted and replaced with a different model lens and the problem resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H3: device evaluation - lens was returned dry in microcentrifuge vial with residue/debris on product.Visual inspection found no visible damage to lens.Dimensional inspection found the lens to be within specifications.Claim#: (b)(4).